# SDR REXA2014072500732

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 319 hours, 229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS AFT FLASHLIGHT NOT BLINKING.  UNDER DIRECTION OF MOC 96096 DEFERRED IAW MEL 25-61-4A.  PLACARD INSTALLED, ENTERED IN MMO2.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM-25-61-02, REMOVED FROM MM02 & PLACARD REMOVED.
